Smooth parametrized torsion: A manifold approach

Bernard Badzioch, Wojciech Dorabiała, Bruce Williams

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We present a construction of a torsion invariant of bundles of smooth manifolds which is based on the work of Dwyer, Weiss and Williams on smooth structures on fibrations.

Original languageEnglish (US)
Pages (from-to)660-680
Number of pages21
JournalAdvances in Mathematics
Volume221
Issue number2
DOIs
StatePublished - Jun 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Smooth parametrized torsion: A manifold approach'. Together they form a unique fingerprint.

Cite this